ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A simplified approach to a three-part Wiener-Hopf problem arising in diffraction theory

Chakrabarti, A (1987) A simplified approach to a three-part Wiener-Hopf problem arising in diffraction theory. In: Mathematical Proceedings of the Cambridge Philosophical Society, 102 (2). 371 -375.

[img] PDF
52.pdf - Published Version
Restricted to Registered users only

Download (206Kb) | Request a copy
Official URL: http://journals.cambridge.org/action/displayAbstra...

Abstract

A direct and simple approach, utilizing Watson's lemma, is presented for obtaining an approximate solution of a three-part Wiener-Hopf problem associated with the problem of diffraction of a plane wave by a soft strip.

Item Type: Journal Article
Additional Information: Copy right of this article belongs to Cambridge University Press.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 11 Jan 2010 10:56
Last Modified: 19 Sep 2010 05:33
URI: http://eprints.iisc.ernet.in/id/eprint/20635

Actions (login required)

View Item View Item